Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have heart and back pain. All of my reports are perfectly alright

4 ekgs blood work 2 chest xrays all normal what could be causing these chest pains I am a 33 yr. old female, smoke 2-3 cigarettes a day, and over weight. I have been having chest pains on and off for the last 4 months. Have been to the ER 3 times EKG s blood work, chest xrays all came back normal. But, stilll getting these chest pains on my left side. The pain feels heavy, with some tingle going down my arm and fingers. At times I even have back pains. What could this pain be? Do you think it s heart related even though my test all came back normal?
Asked On : Wed, 2 Feb 2011
Answers:  3 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
In most of cases this test suffice and in majority this rules out cardiac problem.This probably due some nerve root irritation or your faulty working or sleeping pattern.As you are a somker and over weight too the more reason could be acid in your stomach which cause heart burn and sometimes even symptoms like cardiac pain.So first of all quit smoking,reduce weight and start routine exercise.You can apply any local analgesics for pain.
Answered: Wed, 2 Feb 2011
I find this answer helpful
Thoracic Surgeon Dr. Rajiv Kumar Srivastava's  Response
these symptoms can be due to sudden cesation of smoking .take advice of some psychotherapist for stopping smoking,reduce your weight by diet control ®ular excercises
Answered: Tue, 8 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Good,keep it up.Pat on your back for the good thing that you have done.This symptoms could be due to withdrawal of nicotine.So keep your morale high,eat frequent small meals as per earlier advise.Try to sleep adequately.When ever you have urge to smoke change the place where you are seating and start doing some other activity,you can always take antacids for the problem that you keep it not get dishearten this will go away in no time.
Answered: Tue, 8 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor